# SDR SWAA2016082555126

- Difficulty date: August 13, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 186A100024
- Part serial: 000669
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBD SPAR RIB LOWER FLANGE CRACKED AT HSS 129.50, 9 INCHES FROM FRONT SPAR.   REPAIRED THE RIB IAW EA.
